|
This article is cited in 1 scientific paper (total in 1 paper)
BRIEF MESSAGE
Quality function for the approximation of quadratic algebraic nets — II
A. V. Mikhlyaeva Orenburg State University (Orenburg)
Abstract:
This paper is devoted to the construction of fast algorithms for calculating the quality function of rational grids that approximate quadratic algebraic grids in the General case of the maximum lattice of integer algebraic numbers.
It is shown that the generalized parallelepipedal net approximating the quadratic algebraic net is parallelepiped.As a consequence, an algorithm for calculating the quality function for $O\left(\ln{N}\right)$ arithmetic operations is constructed.
Keywords:
quadratic fields, approximation of algebraic grids, quality function, generalized parallelepipedal grid.
Received: 11.06.2020 Accepted: 22.10.2020
Citation:
A. V. Mikhlyaeva, “Quality function for the approximation of quadratic algebraic nets — II”, Chebyshevskii Sb., 21:3 (2020), 223–231
Linking options:
https://www.mathnet.ru/eng/cheb937 https://www.mathnet.ru/eng/cheb/v21/i3/p223
|
Statistics & downloads: |
Abstract page: | 87 | Full-text PDF : | 30 | References: | 23 |
|